# SDR AALA2009080200006

- Difficulty date: August 2, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 24,380 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LENS AND BASE OF EXIT SIGN AT AFT RIGHT GALLEY DAMAGED.  REPLACED EXIT SIGN AT AFT RIGHT GALLEY.
